Reply To: Treating side effects with OTHER meds? Help!

Home Welcome to the ADDitude Forums For Parents Treating Your Child Treating side effects with OTHER meds? Help! Reply To: Treating side effects with OTHER meds? Help!

#75484
scolli3412
Participant

Thank you for your reply. The NP has mentioned ASD as a possibility, and I’ve suspected that for a while. I️ know there are varying degrees as to where they fall in severity, but if he is, i think he’d be what one would consider borderline spectrum. I’m not in denial of him being on the spectrum at all, it’s just that he has so many qualities that would make anyone think otherwise, but we’ll just have to get him tested by his doctor and NP to know for sure. Until our new insurance kicks in March 1, and with the schedule from his NP, were titration him down off the Strattera. His teacher allows him to play with his fidget cube during school and he has t bitten his fingers all week!

Anyway, thank you for your reply and thoughts!